MAUDE Adverse Event Report: COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that all the water was not able to be pulled from the balloon when removing the catheter.However, the catheter was able to be removed from the patient pulling as usual, there was no injury and or harm to the patient.
 
Additional Manufacturer Narrative
Upon further review, it was determined that this incident was inadvertently reported as a malfunction.It has been determined that this product is not sold in the united states.No further reports will be forwarded.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8755774
Report Number9612030-2019-02210
Device Sequence Number16654870
Product Code KNX
UDI-Device Identifier10884521050587
UDI-Public10884521050587
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6162MF
Device Catalogue Number6162MF
Device Lot Number1826207964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1